# SDR WVER2016092800001

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 34,553 hours, 24,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Worn
- Location: Bs 469-695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 469 - 695 WORN AND GOUGED. REMOVED AND REPLACED IAW AMM 53-00-49-400-801-A03.
